# SDR ASAA2019041108953

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 48,616 hours, 14,340 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10403
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 42,167 hours, 12,841 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION ILLUMINATES DURING RECALL CHECK. LIGHT RESETS. GROUNDED - YES. REMOVED AND REPLACED RIGHT PACK TCV VALVE REF B737-800 AMM 21-51-10. INSTALLATION AND LEAK CHECK GOOD. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002. NO FAULTS FOUND.
